# SDR CA960827005

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: NAS5054
- Condition: Rusted
- Location: Rud Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER REMOVED FOR MAINTENANCE AND UPPER HINGE BEARING FOUND IN TWO PIECES AND NEEDLE BEARINGS FELL OUT. BEARING DRY AND RUSTED. SUSPECT LUBE NOT GETTING INTO THE INTERIOR AS BEARING IS FACTORY SEALED.
